# SDR FDEA200904021136

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54612478601
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS ON PYLON NR 2 OUTBOARD SIDE PANEL AT RIB 8 DOUBLER REPAIR PERFORMED IAW DRAWING R546-10124, COVERED BY EO 6-5450-7-5003 PT 2.
